Top 8 Aspirin Packets Box of 100 – Joint & Muscle Pain Relief Medications

As an Amazon Associate I earn from qualifying purchases.

1. Genexa

#ad

Homeopathic Remedies, 100 Chewable Arnica Tablets, Certified Vegan, Organic, Gluten Free & Non-GMO, Genexa Arnica Pain Relief Medicine

#ad
Genexa #ad - Muscle & joint pain relief: organic blend of homeopathic ingredients is formulated to address muscle pain and stiffness due to minor injuries, swelling, overexertion and falls. Made in the USA with globally sourced organic ingredients.

Easy to use: made with grape flavor, our tasty tablets are convenient for at-home or on-the-go use. Physician formulated: arnica pain's safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician. Worry-free ingredients you deserve: no artificial sweeteners or preservatives, artificial dyes, gluten-free, parabens, organic, lactose free, common allergens, or artificial flavors. Safe for daily use: a non-drowsy formula with no known drug interactions so you can feel good about what you put in your body. It also addresses pain, and discoloration from bruises. Certified vegan, & non-GMO.
BrandGenexa #ad
ManufacturerGenexa #ad
Part Number0857630006083

2. PhysiciansCare

#ad

PhysiciansCare 90014 Aspirin Medication, Two-Pack, 50 Packs/Box

#ad
PhysiciansCare #ad - Packaged for individual use to replenish first aid stations and kits. The packet comes in a box that opens from the front, a non-steroidal, allowing for easy access.

Sold as 1 box 50 of 2-pill dose packs. For the reduction of fever, muscular aches, for the temporarily relief of minor aches and pains associated with headaches, minor pain of arthritis, menstrual cramps, toothaches, common cold, and backaches. Each tablet contains 325mg of aspirin, anti-inflammatory drug. Very handy for the occasional ache or pain, when you are on-the-go, these dispenser boxes are great at any office or worksite. Easy-to-swallow coated tablets with extra-strength fever reducer and pain reliever. Contains 50 individual packets of two tablets; 100 tablets in total.
BrandPhysiciansCare #ad
ManufacturerACME UNITED CORP #ad
Weight0.2 Pounds
Part NumberFAO90014
ModelPhysiciansCare.90014

3. First Aid Only

#ad

50 Count, PhysiciansCare by First Aid Only Extra-Strength Non-Aspirin Tablets

#ad
First Aid Only #ad - Physicianscare medications contain the same active ingredients as the leading national brands. Active ingredient: Acetaminophen Purpose: Pain Reliever/Fever Reducer. Coated easy to swallow tablets. Medications are packed in a perforated dispenser box to allow easy access. Perfect to grab and go so you have a packet or to on hand.
BrandFirst Aid Only #ad
ManufacturerPhysiciansCare #ad
Height2.5 Inches
Length4.25 Inches
Weight0.23 Pounds
Width3.44 Inches
Part Number90016
Model90016

4. Tylenol

#ad

Pain Reliever & Fever Reducer 50 Packets of 2 Capsules, Tylenol Extra Strength Caplets with Acetaminophen

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

5. Advil

#ad

50x2 Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Hsa and fsa eligible product. 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, while also reducing fever, 000 pounds of plastic out of landfills.

Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.

Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Fifty packets of two each, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, backache, pain medicine for adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

6. Bayer

#ad

Bayer BXBG50 Aspirin Tablets, Two-Pack Box of 50

#ad
Bayer #ad - Packaged for individual use and to replenish first aid stations and kits. Handy box dispenses single-dose packets.
BrandBayer #ad
ManufacturerAcme #ad
Height0.48 Inches
Length0.42 Inches
Weight0.1 Pounds
Width0.28 Inches
Part Number12408
ModelPFYBXBG50

7. Advil

#ad

200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief

#ad
Advil #ad - Hsa and fsa eligible product. One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief.

Take these advil mini Liqui-Gels as directed. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Headache medicine, back pain medicine and joint or minor arthritis pain reliever.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

8. Aleve

#ad

60 Count 60 Sachets, Sachet Dispenser, Aleve Pain Relief Caplets

#ad
Aleve #ad - Doctor recommended: aleve pain Relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever. Long lasting relief: each Aleve tablet has the strength to last up to 12 hours. Effective pain reliever: temporarily reduces fever and relieves minor pain of arthritis, backache, menstrual cramps, toothache, muscular aches, headache and the common cold. Easy to take: aleve naproxen Sodium caplets come in small, oval caplets that are easy to swallow.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.88 Inches
Length5.13 Inches
Width3.31 Inches
Part Number025866593763
Model025866593763